# SDR AWXA200500617

- Difficulty date: May 4, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 43,414 hours, 29,065 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 69736971
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FLIGHT CONTROL - DURING C-14 CHECK, CORROSION WAS FOUND ON RT HORIZONTAL STABILIZER, FWD UPPER SPAR TO CENTER ATTACH BOLT.  NO CORROSION REMOVAL LIMITS WERE AVAILABLE FOR THE BOLT.  MAINTENANCE REMOVED AND REPLACED THE RT HORIZONTAL STABILIZER, FWD UPPER SPAR TO CENTER ATTACH BOLT IAW AMERICA WEST AIRLINES TASK CARD NR I6C55038.
